# SDR CALA2023051501501

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 41,705 hours, 22,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NA
- Condition: Punctured
- Location: R Wing Ib Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING, INBRD FLAP CENTER BOX LOWER SKIN AT RIB 5 PUNCTURED. ORIGINAL LP4580291 CLOSED INADVERTENTLY. ACCOMPLISHED REPAIR PER HAECO REO - L24430 REV IR WITH NO DEVIAT IONS NOTE: HAECO REO-L24430 REV IR IS INCLUDED WITHIN ECRA AS FI GURES 1-14 FOR REFERENCE ECRA 5752-01973 ATTACHED. ACCOMPLISHED REPAIR PER HAECO REO - L24430 REV IR WITH NO DEVIAT IONS NOTE: HAECO REO-L24430 REV IR IS INCLUDED WITHIN ECRA AS FI GURES 1-14 FOR REFERENCE ECRA 5752-01973 WORK ACCOMPLISHED ON HAECO NON ROUTINE 92938364 WITH INSPECTION SIGN OFF. WORK ACCOMPLISHED ON HAECO NON ROUTINE 92938364.
